A note on the Wang-Zhang and Schwarz inequalities

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) A note on the Wang-Zhang and Schwarz inequalities. Studia Universitatis Babes-Bolyai Mathematica, 63 (3). pp. 395-399. ISSN 2065-961x

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38024
DOI 10.24193/subbmath.2018.3.10
Official URL http://www.cs.ubbcluj.ro/~studia-m/index.php/journ...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality; inequalities; inner product space; reverse; functional analysis; real functions; Hilbert spaces
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login